MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the heavily calcified posterior tibial artery.A 3.0mm x 80mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the second inflation at 11 atmospheres, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the returned complaint device consisted of a coyote balloon catheter.The balloon is loosely folded.The hypotube, outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Functional testing was carried out by attaching an inflation device filled with water to the hub of the complaint device and inflating the device to rated burst pressure (rbp).The device inflated and held pressure for 5 minutes without leaking.Inspection of the device presented no damage or irregularities.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10181556
Report Number2134265-2020-08338
Device Sequence Number19603391
Product Code DQY
UDI-Device Identifier08714729796541
UDI-Public08714729796541
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0025427312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR